ITEM METADATA RECORD
Title: Rank structures preserved by the QR-algorithm: The singular case
Authors: Delvaux, Steven ×
Van Barel, Marc #
Issue Date: May-2006
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:189 issue:1-2 pages:157-178
Abstract: In an earlier paper we introduced the classes of polynomial and rank structures, both of them preserved by applying, a (shifted) QR-step on a matrix A. In the present paper we further investigate the case of rank structures. We show that even if A is a singular matrix, a new QR-iterate can be constructed having the same rank structure as the matrix A itself. To this end we introduce the concepts of effectively eliminating QR-decompositions and sparse Givens patterns, both of them being of independent interest. (c) 2005 Elsevier B.V. All rights reserved.
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science